MAUDE Adverse Event Report: HALYARD HEALTH H300 SURGICAL ACM NON-STERILE; SURGICAL DRAPES AND PACKS

HALYARD HEALTH H300 SURGICAL ACM NON-STERILE; SURGICAL DRAPES AND PACKS
Model Number 44724
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation at the time this report was filed.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 31may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database (b)(4).Device not returned.
 
Event or Problem Description
It was reported that, the drapes in the cardiac cath packs are leaving these white flecks on our patients and on the sterile field.There was not just a few flakes as it gets all over the patient's skin.The hospital alleges that these flakes could get into the pacemaker pocket.No additional information was provided.

Brand Name
H300 SURGICAL ACM NON-STERILE
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6604174
Report Number3005997949-2017-00001
Device Sequence Number10819281
Product Code CAZ
UDI-Device Identifier30680651447242
UDI-Public30680651447242
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number44724
Device Catalogue Number104472400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2017
Initial Report FDA Received Date06/01/2017
Patient Sequence Number1